I am a 40-year-old male. I had tension at work for two years and had my first dose of the COVID vaccine. About 20 days after that, I started to have a strange feeling of dizziness and lightheadedness. Then the symptoms got worse by affecting my digestion system and causing anxiety. I had multiple checkups to find the cause of my symptoms, like having an X-ray, multiple blood tests, stool tests, and sonography. Finally, last year, my test results showed a few issues with my samples, like elevated IgE level to 2000 UI/ml, fatty liver grade 1, and gastritis.
I recently had an EEG test, with no sign of anything abnormal. So the only medicine I am taking now is Seroxat (for the last few months) to help control the anxiety. Earlier I was on Nolpaza 40, Bismuth Subcitrate, and Mebacto 200.
I would like to take your opinion if the cause of my symptoms is an allergy as the IgE level has been high for a long time, and if yes, what should I do about it? There is dizziness, feeling un-focused and lightheaded. The gassy stomach issue started two months back.